# SDR UIEA2020101502261

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,646 hours, 22,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQ EXHAUST FAN" STATUS MESSAGE, INTERMITTENT "OVERHEAT" ANNUNCIATOR ON EQUIPMENT COOLING PANEL.  CYCLED EQ COOLING TO STANDBY AND BACK TO AUTO.   PERFORMED OPERATIONS TEST, IAW AMM 21-50-00.  SYSTEM TEST OK, NO FAULTS FOUND.
